hi i would like to know i have took depo and i stop taking it and its been 3 months and i still dont have a cycle could i still get pergant

MOST HELPFUL POSTS

Krystal - posted on 11/02/2012

1

17

0

Its different for all women, and it can be different at different stages of life for each woman. For me, I started my depo shots after the birth of my son in May 2005 when I was 22 and got my last shot in January 2008. I was due to have my next shot in early April 2008, but didn't, and never got a 'normal' period. At the end of November 2008 I finally had VERY light spotting for a few hours one day (the closest thing I had to a real period in years), and a few weeks later conceived my daughter and had a healthy pregnancy to term. I then started depo again in February of this year since I had such great results and no side affects last time (not even weight gain!) and immediately gained 50lbs in the next 3 months. I had 3 total shots this year before deciding not to go back for my last shot in late September. In June or July I had a period for about 2 or 3 weeks, but it wasn't 'normal' blood; it looked old. Then again in September I had another one for about 2 weeks with more old blood and severe lower back pain that put me in the emergency room twice in less than a week. Since then my doctor has put me on microgynon pills, so hopefully I have a 'normal' period really soon. So you see, not only is it different for every woman, it can be very different for one woman, so have patience and your body will heal itself!

4 Comments

View replies by

User - posted on 11/04/2012

1

0

0

I have been on the shot for about 10 years on and off for the last 5+ years I have been on it straight. The one time i was off of it, not sure how long but with in months I was pergant.

I had no problems that I thought of till a few months ago I decided to look up side affects and relized I was showing alot of them. I didnt gain any weight, my periods would stop rite away when I started back up, my periods came back when I had stop taking the shot. But my moods, depression, stomach pains, ect but didnt think any thing of it. i went to the doctor a few months ago and he told me that I should only be on it for about 2 years so Oct 16 2012 I was to get my shot and didnt, no sign of anything yet and I know everyone is different, but Im a little worry now that I have read other ppl comments and what i have mght of done to my body. As much as i llike not having my period, now im waiting for it to hurry up and come.

Danielle - posted on 10/27/2012

99

18

10

yes, i knew you had to get the depo every 3 months, but was told it was just as effective for 5 months...i got pregnant on the 4th month after my shot.

Ashley - posted on 10/19/2012

218

35

62

Yes, you can still get pregnant. The depo is typically only good for 3 months and if the shot isn't received on time after that then you can get pregnant. It took me nearly 8 months after coming off depo for my cycles to start back, and nearly a year before they became normal again.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms